Volume 7, Number 3

Articles in the Issue:

Review Article:
Chuan-miao Chen and Qun Lin
Extrapolation Of Finite Element Approximation In A Rectangular Domain
J. Comp. Math., 7 (1989), pp. 227-233. Abstract
pdf
Full Article

Lin-ping Sun
A Globally Convergent Method Of Constrained Minimization By Solving Subproblems Of The Conic Model
J. Comp. Math., 7 (1989), pp. 234-243. Abstract
pdf
Full Article

Ren-hong Wang, Tian-xiao Wang, Xiao-yan Liu and Shou-cheng Wang
An Integral Method For Constructing Bivariate Spline Functions
J. Comp. Math., 7 (1989), pp. 244-261. Abstract
pdf
Full Article

Zhong-hua Yang
Higher Order Folds In Nonlinear Problems With Several Paramenters
J. Comp. Math., 7 (1989), pp. 262-278. Abstract
pdf
Full Article

Fu-ming Ma
Finite Dimensional Approximation Of Branches Of Solutions Of Nonlinear Problems Near A Cusp Point
J. Comp. Math., 7 (1989), pp. 279-300. Abstract
pdf
Full Article

E. M. E. Zayed
The Wave Equation Approach To Robbin Inverse Problems For A Doubly-Connected Region: An Extension To Higher Dimensions
J. Comp. Math., 7 (1989), pp. 301-312. Abstract
pdf
Full Article

Da-yong Cia and Jing Hong
A New Algorithm For The Eigenvalue Problem Of Matrices
J. Comp. Math., 7 (1989), pp. 313-320. Abstract
pdf
Full Article